MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed calcium results generated on the architect c8000 processing module for one patient.The results were questioned.The customer repeated and the results were higher.The following data was provided: sid (b)(6) processed (b)(6) 2023 initial result = 0.529.Repeat results = 2.76, 2.75, 2.72, 2.75, 2.75 repeated on another instrument = 2.75.Uom = mmol/l.Reference range = 2.15 mmol/l to 2.60 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed calcium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Trending review by did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with list number 03l79 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.As part of the troubleshooting the sample was retested and generated higher results.Sample was also repeated on another instrument and result was within normal range.Based on our investigation, no systemic issue or deficiency with the calcium assay for lot 62202un22 was identified.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16876438
Report Number3002809144-2023-00222
Device Sequence Number5830144
Product Code CJY
UDI-Device Identifier00380740161491
UDI-Public00380740161491
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2023
Device Model Number3L79-22
Device Catalogue Number03L79-22
Device Lot Number62202UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, (B)(6) ; ARC C8 PROC MOD, 01G06-11, (B)(6)
Patient SexUnknown